DOI 10.1046/j.1540-8167.2002.00191.x
Class I antiarrhythmic drug and coronary vasospasm-induced T wave alternans and ventricular tachyarrhythmia in a patient with Brugada syndrome and vasospastic angina.
Аннотация
A 50-year-old man presented with a history of transient chest pain and palpitations. The 12-lead ECG at rest showed normal sinus rhythm. A slight ST segment elevation was observed in leads V1 to V3. During hospitalization, atrial fibrillation developed, and oral pilsicainide was administered. Thirty minutes after the drug was given, the ECG showed marked ST segment elevation in leads V1 to V3, and T wave alternans became visible in leads V2 and V3. Self-terminating ventricular tachycardia was initiated following frequent ventricular premature complexes, which showed a left bundle branch block pattern. The coronary angiogram was normal, but in the provocation test of vasospastic angina, acetylcholine administration into the left coronary artery resulted in complete occlusion of the left anterior descending and circumflex arteries. Marked ST segment elevation developed in leads I, aVL, and V3 to V6 concomitant with visible QT/T alternans in leads V4 and V5, and ventricular tachyarrhythmia was initiated. Brugada syndrome and vasospastic angina coexisted in this patient, and T wave alternans can be used as a predictor of ventricular tachyarrhythmias in such patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.